Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from floaters and constipation. Temporary relief by medicine. Should I consult a neurologist?

Hi, My eyes are always heavy, whether I sleep more or less, it doesn t seem to have an impact. I have slight problem of Constipation as well. Also I suffer from floaters . I have met several Eye specialist all of them have prescribed eye drops for Dry eyes , have met gastroenterologists who have again prescribed pills but it though have provided little temporary relief. Could you please advise if I do need to meet a Neurologist or my next step.I work In an IT Company. Thanks
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The problem with your eyes and bowel habits is sen very commonly among IT professionals. The sedentary lifestyle, low fibre diets and eye strain causes these problems.

In my opinion you should try to alter your diet with high fibre content and do regular excercises.

About the eye problem protective antiglare spectacles can be used and try to give rest to your eyes intermittently.

The presence of floaters can also suggest the rare possibility of developing a cataract. However your eye specialist would have ruled out it when you consulted.

I would advice you to try following these lifestyle changes for 2,3 weeks. If no improvement would advice you to consult a general physician and ophthalmologist. A neurological problem seems to be a rarer possibility right now.

Hope I have clarified your doubts.
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor